# SDR QXEA0002000

- Difficulty date: July 20, 2000
- Submitted: July 25, 2000
- Operation: Air carrier
- Aircraft: N486US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11237
- Aircraft time: 29,646 hours, 36,241 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - DURING CLIMB, NOTED OIL SMELL COMING FROM AIR CONDITIONING VENTS.  CLEANED AIR CONDITIONING DRAIN LINES.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
